# SDR JBXA000317

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 8,351 hours, 7,566 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH STAGE DUCT WARNING MESSAGE CAME ON CLIMBOUT OF RDU.  PERFORMED GROUND RUN OF RIGHT ENGINE, CHECKED PYLON BLEED DUCTS FOR LEAKS, NO LEAKS NOTED AT THIS TIME.  INSTALLED BOOT ON COWL ANTI-ICE DUCTING IAW 36-12-09.
